Works matching DE "COMBINATORIAL group theory"
Results: 108
On thin sets of primes expressible as sumsets.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 197, doi. 10.1007/s10474-005-0014-4
- By:
- Publication type:
- Article
Preface.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. iii, doi. 10.1007/s00373-007-0744-x
- By:
- Publication type:
- Article
Conjugately dense subgroups of free products of groups with amalgamation.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 5, p. 296, doi. 10.1007/s10469-006-0028-1
- By:
- Publication type:
- Article
Finite p-groups with automorphism of a special form.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 213, doi. 10.1007/s10469-006-0019-2
- By:
- Publication type:
- Article
A combinatorial approach for constructing non-monotonic solutions to the generalized Golomb recursion.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 4, p. 481, doi. 10.1080/10236198.2019.1582648
- By:
- Publication type:
- Article
On the genericity of Whitehead minimality.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 1, p. 137, doi. 10.1515/jgth-2015-0030
- By:
- Publication type:
- Article
Finite automata for Schreier graphs of virtually free groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 1, p. 25, doi. 10.1515/jgth-2015-0028
- By:
- Publication type:
- Article
An obstruction to the strong relative hyperbolicity of a group.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 6, p. 749, doi. 10.1515/JGT.2007.054
- By:
- Publication type:
- Article
Groups, periodic planes and hyperbolic buildings.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 6, p. 755, doi. 10.1515/jgth.2005.8.6.755
- By:
- Publication type:
- Article
On the Asphericity of LOT-Presentations of Groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 1, p. 135, doi. 10.1515/jgth.2005.8.1.135
- By:
- Publication type:
- Article
THE $3k-4$ THEOREM FOR ORDERED GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 43, doi. 10.1017/S0004972717000715
- By:
- Publication type:
- Article
THE SEMIGROUP OF CONJUGATES OF A WORD.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1015, doi. 10.1142/S0218196706003311
- By:
- Publication type:
- Article
Combinatorial Group Theory, Inverse Monoids, Automata, and Global Semigroup Theory.
- Published in:
- International Journal of Algebra & Computation, 2002, v. 12, n. 1/2, p. 179, doi. 10.1142/S0218196702000924
- By:
- Publication type:
- Article
Bulk-Brane Matching in Bianchi-Types Brane World.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/468549
- By:
- Publication type:
- Article
Combinatorics in N = 1 Heterotic Vacua.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/397895
- By:
- Publication type:
- Article
Combinatorial Isols and the Arithmetic of Dekker Semirings.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 3, p. 323, doi. 10.1002/1521-3870(200204)48:3<323::AID-MALQ323>3.0.CO;2-C
- By:
- Publication type:
- Article
Every Rooted Narrow Tree Kripke Model of HA is Locally PA.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 3, p. 391, doi. 10.1002/1521-3870(200204)48:3<391::AID-MALQ391>3.0.CO;2-T
- By:
- Publication type:
- Article
A Fine Structure in the Theory of Isols.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 2, p. 229, doi. 10.1002/malq.19980440209
- By:
- Publication type:
- Article
A Relationship Among Gentzen's Proof-Reduction, Kirby-Paris' Hydra Game and Buchholz's Hydra Game.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 1, p. 103, doi. 10.1002/malq.19970430113
- By:
- Publication type:
- Article
Covering Triangles in Edge-Weighted Graphs.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 6, p. 1525, doi. 10.1007/s00224-018-9860-7
- By:
- Publication type:
- Article
Knapsack in Graph Groups.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 1, p. 192, doi. 10.1007/s00224-017-9808-3
- By:
- Publication type:
- Article
PERMUTATION GROUPS AND COVERING PROPERTIES.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 1, doi. 10.1112/S0024610700001575
- By:
- Publication type:
- Article
A class of affinely equivalent Voronoi parallelohedra.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 5/6, p. 625, doi. 10.1134/S000143461405006X
- By:
- Publication type:
- Article
Combinatorial Remarks about a Remarkable Identity.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 4, p. 283, doi. 10.4169/math.mag.85.4.283
- By:
- Publication type:
- Article
An introduction to combinatorial group theory and the word problem.
- Published in:
- Mathematics Magazine, 1997, v. 70, n. 1, p. 3, doi. 10.2307/2691045
- By:
- Publication type:
- Article
Inverse semigroups associated with labelled spaces and their tight spectra.
- Published in:
- Semigroup Forum, 2017, v. 94, n. 3, p. 582, doi. 10.1007/s00233-016-9785-x
- By:
- Publication type:
- Article
Distance labellings of Cayley graphs of semigroups.
- Published in:
- Semigroup Forum, 2015, v. 91, n. 3, p. 611, doi. 10.1007/s00233-015-9748-7
- By:
- Publication type:
- Article
Reductions for vector ( n, m)-presentations of ( n, m)-semigroups.
- Published in:
- Semigroup Forum, 2013, v. 86, n. 3, p. 663, doi. 10.1007/s00233-012-9452-9
- By:
- Publication type:
- Article
A problem on generalized Cayley graphs of semigroups.
- Published in:
- Semigroup Forum, 2013, v. 86, n. 1, p. 221, doi. 10.1007/s00233-012-9407-1
- By:
- Publication type:
- Article
Monoids that map onto the Thompson-Higman groups.
- Published in:
- Semigroup Forum, 2011, v. 83, n. 1, p. 33, doi. 10.1007/s00233-011-9303-0
- By:
- Publication type:
- Article
CONJUGACY SEPARABILITY OF CERTAIN HNN EXTENSIONS WITH NORMAL ASSOCIATED SUBGROUPS.
- Published in:
- International Journal of Group Theory, 2016, v. 5, n. 4, p. 1
- By:
- Publication type:
- Article
ON MAGNUS' FREIHEITSSATZ AND FREE POLYNOMIAL ALGEBRAS.
- Published in:
- International Journal of Group Theory, 2015, v. 4, n. 1, p. 13
- By:
- Publication type:
- Article
COMBINATORIAL BATCH CODES: A LOWER BOUND AND OPTIMAL CONSTRUCTIONS.
- Published in:
- Advances in Mathematics of Communications, 2012, v. 6, n. 2, p. 165, doi. 10.3934/amc.2012.6.165
- By:
- Publication type:
- Article
Estimation of Rainwater Quality Using GPS-derived Atmospheric Propagation Delay and Meteorological Data.
- Published in:
- Polish Journal of Environmental Studies, 2016, v. 25, n. 3, p. 1271, doi. 10.15244/pjoes/61702
- By:
- Publication type:
- Article
RENÉ THOM'S WORK ON GEOMETRIC HOMOLOGY AND BORDISM.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2004, v. 41, n. 3, p. 341, doi. 10.1090/S0273-0979-04-01026-2
- By:
- Publication type:
- Article
ALGORITHMS FOR DISTANCE PROBLEMS IN PLANAR COMPLEXES OF GLOBAL NONPOSITIVE CURVATURE.
- Published in:
- International Journal of Computational Geometry & Applications, 2014, v. 24, n. 1, p. 1, doi. 10.1142/S0218195914500010
- By:
- Publication type:
- Article
THEORETICAL PEARLS : Flattening combinators: surviving without parentheses.
- Published in:
- Journal of Functional Programming, 2003, v. 13, n. 4, p. 815, doi. 10.1017/s0956796802004483
- By:
- Publication type:
- Article
Cellular covers for -modules and varieties of groups.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 2, p. 317, doi. 10.1515/form.2011.064
- By:
- Publication type:
- Article
Group Cancellation and Resolution.
- Published in:
- Studia Logica, 2006, v. 82, n. 1, p. 73, doi. 10.1007/s11225-006-6606-3
- By:
- Publication type:
- Article
A constructive way to compute the Tarski number of a group.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 7, p. N.PAG, doi. 10.1142/S0219498818501396
- By:
- Publication type:
- Article
Isometry groups of combinatorial codes.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 6, p. -1, doi. 10.1142/S0219498818501141
- By:
- Publication type:
- Article
Zeta functions of finite Schreier graphs and their zig-zag products.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 8, p. -1, doi. 10.1142/S0219498817501511
- By:
- Publication type:
- Article
When Is a Graph Product of Groups Virtually-Free?
- Published in:
- Communications in Algebra, 2007, v. 35, n. 2, p. 617, doi. 10.1080/00927870601074855
- By:
- Publication type:
- Article
Combinatorial Description of the Roots of the Bernstein–Sato Polynomials for Monomial Ideals.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 11, p. 4103, doi. 10.1080/00927870600876201
- By:
- Publication type:
- Article
A Combinatorial Model of Two-Sided Search.
- Published in:
- International Journal of Foundations of Computer Science, 2018, v. 29, n. 4, p. 481, doi. 10.1142/S0129054118410022
- By:
- Publication type:
- Article
On a Combinatorial Problem in Group Theory.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2003, v. 26, n. 6, p. 1029
- By:
- Publication type:
- Article
BIJECTIVE PROOFS OF JENSEN'S AND MOHANTY-HANDA'S IDENTITIES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2013, v. 7, n. 1, p. 11, doi. 10.2298/AADM121030021L
- By:
- Publication type:
- Article
Improved key integrity checking for high-speed quantum key distribution using combinatorial group testing with strongly selective family design.
- Published in:
- Quantum Information Processing, 2014, v. 13, n. 6, p. 1425, doi. 10.1007/s11128-014-0737-7
- By:
- Publication type:
- Article
Lower bounds for Pythagoras numbers of function fields.
- Published in:
- Commentarii Mathematici Helvetici, 2015, v. 90, n. 2, p. 365, doi. 10.4171/CMH/356
- By:
- Publication type:
- Article
Discrete harmonic maps and convergence to conformal maps, I: Combinatorial harmonic coordinates.
- Published in:
- Commentarii Mathematici Helvetici, 2015, v. 90, n. 2, p. 325, doi. 10.4171/CMH/355
- By:
- Publication type:
- Article